MathSciNet Relay Station
MathSciNet bibliographic data
MR1407708 (97j:46080) 46M20 (46K10)
Paschke, William L. $L\sp 2$-homology over traced $\ast$-algebras. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2229–2251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement